# SDR 2017FA0000608

- Difficulty date: November 22, 2017
- Submitted: November 22, 2017
- Operation: General aviation
- Aircraft: N3848T
- Make and model: Piper PA-28R-180
- Aircraft serial: 28R30169
- Aircraft time: 1,576 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Part number: 484373
- Condition: Failed
- Location: Mlg
- Part time: 1,576 hours
- Stage of operation: LD
- How discovered: C
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

LANDING GEAR SOLENOID FAILED CAUSING A CIRCUIT BREAKER TO TRIP AND REQUIRED MANUAL EXTENSION OF GEAR.
